# SDR AALA202406131418

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 41,618 hours, 17,494 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER AT STA 663.75 FROM LBL 31.83 TO LBL 40.00. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 AND SRM 57-10-10-2R-2 PARAGRAPH 6.
